# SDR GTIA2020070935242

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 8,003 hours, 3,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR ASSIST BOTTLE BELOW LIMITS.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-00-00.
